# SDR SIMA2012048004

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 28,469 hours, 26,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION,  FOUND THE EMERGENCY EXIT SIGN BELOW THE COCKPIT DOOR IS INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LOOSE CONNECTOR,  CONNECTED IAW AWM 20-50-00.  OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
